RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 2, Pages 223–236 (Mi tmf3151)  

On the four-body problem

R. I. Jibuti, N. B. Krupennikova, N. I. Shubitidze


Abstract: The four-body problem is considered using the hyperspherical basis in the momentum representation. The calculation scheme is suggested for the discrete as well as for the continuous spectrum of the four-body system with two-body potentials of arbitrary form. Recurrence relations for hyperspherical functions in the nine-dimensional space and for the coefficients of the unitary transformation of hyperspherical functions from one set of the Jacobi coordinates to another one are obtained.

Full text: PDF file (1460 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:2, 704–713

Received: 15.10.1976

Citation: R. I. Jibuti, N. B. Krupennikova, N. I. Shubitidze, “On the four-body problem”, TMF, 32:2 (1977), 223–236; Theoret. and Math. Phys., 32:2 (1977), 704–713

Citation in format AMSBIB
\Bibitem{JibKruShu77}
\by R.~I.~Jibuti, N.~B.~Krupennikova, N.~I.~Shubitidze
\paper On the four-body problem
\jour TMF
\yr 1977
\vol 32
\issue 2
\pages 223--236
\mathnet{http://mi.mathnet.ru/tmf3151}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 2
\pages 704--713
\crossref{https://doi.org/10.1007/BF01036333}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3151
  • http://mi.mathnet.ru/eng/tmf/v32/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:209
    Full text:80
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019